JournalszaaVol. 32, No. 4pp. 477–495

Approximation of Finitely Additive Functions with Values in Topological Groups

  • Paola Cavaliere

    Università di Salerno, Fisciano (Sa), Italy
  • Paolo de Lucia

    Università degli Studi di Napoli Federico II, Italy
  • Hans Weber

    Università di Udine, Italy
Approximation of Finitely Additive Functions with Values in Topological Groups cover
Download PDF

Abstract

We discuss the problem of the pointwise approximation of finitely additive functions, which are de fined on a Boolean algebra and take values in a Hausdorff topological commutative group, via strongly continuous and exhaustive finitely additive functions. Related properties of topological groups are also investigated.

Cite this article

Paola Cavaliere, Paolo de Lucia, Hans Weber, Approximation of Finitely Additive Functions with Values in Topological Groups. Z. Anal. Anwend. 32 (2013), no. 4, pp. 477–495

DOI 10.4171/ZAA/1495